# SDR GAIA04034OP

- Difficulty date: February 21, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Condition: Lack Of Lube
- Location: Stabilizer
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLT 1736 - BNA-ATL - AIRCRAFT APPEARS OVERLY SENSITIVE IN PITCH WITH CHANGES IN STABILIZER TRIM.  FLIGHT CONTINUED AND AN UNEVENTFUL LANDING WAS MADE.  INSPECTED AND OPS CHECKED STAB TRIM, TRIM WHEEL COAST GOOD, MANUAL, ELECTRONIC CONTROLS TEST GOOD, SECURITY OF JACK SCREW AND GEAR BOX GOOD, UPPER LOWER STAB PANELS, ELEVATORS CHECK GOOD.  JACK SCREW NUT IN NEED OF LUBE.  LUBE JACK SCREW NUT.  TRIM MOTORS AND BRAKES CHECK GOOD.  OPS CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
